Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Risperdal and side effects

Posted Jan 14 2009 5:20pm
My mom and I went shopping the other day. When we were eating lunch she mentioned that I "look" like I used to look back when I was on Risperdal injections a few years ago, and that I am always shaking my legs like I did back then. I said I am not aware (because I am really not) of making any specific looks with my face these days, and the leg shaking is just a normal side effect (albeit nobody else ever thinks it looks normal). I take Inderal for the shakiness but with the Risperdal, it still happens.

Meanwhile, I am hearing voices intermittently and it doesn't seem to be getting any better on the Risperdal than it was without the Risperdal. Sometimes this frankly pisses me off, because I am sick of this situation and sick of having to constantly argue with myself if whether double speak or voices I hear are real or not real, and sick of the fact that medications do not seem to fix this problem for me as they are supposed to.

In other news, a kind friend gave me an old computer and once I get my brother - the computer wiz - to reinstall Windows on it, I should be able to get online and write more frequently again than I have lately (as my computer was broken).
Post a comment
Write a comment:

Related Searches